# SDR SWIA201332588

- Difficulty date: January 17, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 24,516 hours, 21,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY OVERHEAD LIGHTS ROW 2 BURNED OUT.  (FLT 4728)  RELAMPED EMERGENCY LIGHTS.
